# SDR CALA9901221

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 INCH CRACK IN FRAME AT STA 500, STRINGER 21L.  THE CRACK WAS STOP DRILLED IAW SRM 51-10-1.  A DOUBLER WAS INSTALLED IAW SRM 51-40-3.
